Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

On regularly fibered complex surfaces

D Kotschick

Geometry & Topology Monographs 2 (1999) 291–298

DOI: 10.2140/gtm.1999.2.291

Bibliography
1 J Amorós, M Burger, K Corlette, D Kotschick, D Toledo, Fundamental groups of compact Kähler manifolds, Mathematical Surveys and Monographs 44, American Mathematical Society (1996) MR1379330
2 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis (Papers in Honor of K. Kodaira)", Univ. Tokyo Press (1969) 73–84 MR0254864
3 F Catanese, Fibred surfaces, varieties isogenous to a product and related moduli spaces, Amer. J. Math. 122 (2000) 1–44 MR1737256
4 W J Harvey, On branch loci in Teichmüller space, Trans. Amer. Math. Soc. 153 (1971) 387–399 MR0297994
5 J A Hillman, Complex surfaces which are fibre bundles, Topology Appl. 100 (2000) 187–191 MR1733043
6 J A Hillman, personal communication
7 F Hirzebruch, The signature of ramified coverings, from: "Global Analysis (Papers in Honor of K. Kodaira)", Univ. Tokyo Press (1969) 253–265 MR0258060
8 J Jost, S T Yau, Harmonic mappings and Kähler manifolds, Math. Ann. 262 (1983) 145–166 MR690192
9 M Kapovich, On normal subgroups in the fundamental groups of complex surfaces arXiv:math.GT/9808085
10 A Kas, On deformations of a certain type of irregular algebraic surface, Amer. J. Math. 90 (1968) 789–804 MR0242199
11 S P Kerckhoff, The Nielsen realization problem, Ann. of Math. (2) 117 (1983) 235–265 MR690845
12 R Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35–473 MR1470751
13 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207–215 MR0216521
14 D Kotschick, Four-manifold invariants of finitely presentable groups, from: "Topology, geometry and field theory", World Sci. Publ., River Edge, NJ (1994) 89–99 MR1312175
15 D Kotschick, Orientations and geometrisations of compact complex surfaces, Bull. London Math. Soc. 29 (1997) 145–149 MR1425990
16 D Kotschick, Signatures, monopoles and mapping class groups, Math. Res. Lett. 5 (1998) 227–234 MR1617905
17 C LeBrun, Einstein metrics and Mostow rigidity, Math. Res. Lett. 2 (1995) 1–8 MR1312972
18 K Liu, Geometric height inequalities, Math. Res. Lett. 3 (1996) 693–702 MR1418581